รศ. ดร.สันติ ทาเสนา

Assoc. Prof. Dr.Santi Tasena

อาจารย์


Room

MB2320H

Telephone

053-943326 # 164

Email

Website

Education Background


Ph.D. (Mathematics), Cornell University, USA, 2011
M.S. (Mathematics), New Mexico State University, USA, 2006
วท.บ. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2546

Research Area


Research Field


- Analysis



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Tasena S., On a distribution form of subcopulas, International Journal of Approximate Reasoning, 128, (2021),1-19.

2.) Tasena S., On metric spaces of subcopulas, Fuzzy Sets and Systems, , (2020),None.

3.) Boonmee P., Tasena S., Quadratic transformation of multivariate aggregation functions, Dependence Modeling, 8, (2020),254-261.

4.) Rachasingho J., Tasena S., A metric space of subcopulas — An approach via Hausdorff distance, Fuzzy Sets and Systems, 378, (2020),144-156.

5.) Tasena S., Characterization of Quadratic Aggregation Functions, IEEE Transactions on Fuzzy Systems, 27, (2019),824-829.

6.) Tasena S., Polynomial copula transformations, International Journal of Approximate Reasoning, 107, (2019),65-78.

7.) Saekow S., Tasena S., Sobolev convergence of empirical Bernstein copulas, Hacettepe Journal of Mathematics and Statistics, 48, (2019),1845-1858.

8.) Rachasingho J., Tasena S., Metric space of subcopulas, Thai Journal of Mathematics, 2018, (2018),35-44.

9.) Wisadwongsa S., Tasena S., Bivariate quadratic copula constructions, International Journal of Approximate Reasoning, 92, (2018),1-19.

10.) Boonmee T., Tasena S., Measure of complete dependence of random vectors, Journal of Mathematical Analysis and Applications, 443, (2016),585-595.

11.) Tasena S., Dhompongsa S., Measures of the functional dependence of random vectors, International Journal of Approximate Reasoning, 68, (2016),15-26.

12.) Dhompongsa S., Tasena S., Viewing attractive point sets through the kirszbraun-valentine theorem, Journal of Nonlinear and Convex Analysis, 16, (2015),1985-1992.

13.) Tasena S., Saloff-Coste L., Dhompongsa S., Harnack inequality under the change of metric, Nonlinear Analysis, Theory, Methods and Applications, 115, (2015),89-102.

14.) Shan Q., Wongyang T., Wang T., Tasena S., A measure of mutual complete dependence in discrete variables through subcopula, International Journal of Approximate Reasoning, 65, (2015),11-23.

15.) Anakkamatee W., Dhompongsa S., Tasena S., A constructive proof of the Sklar's theorem on copulas, Journal of Nonlinear and Convex Analysis, 15, (2014),1137-1145.

16.) Tasena S., Saloff-Coste L., Dhompongsa S., Poincaré inequality: From remote balls to all balls, Nonlinear Analysis, Theory, Methods and Applications, 108, (2014),161-172.

17.) Tasena S., Dhompongsa S., A measure of multivariate mutual complete dependence, International Journal of Approximate Reasoning, 54, (2013),748-761.

18.) Dhompongsa S., Kaewkhao A., Tasena S., On a generalized James constant, Journal of Mathematical Analysis and Applications, 285, (2003),419-435.

Other Information









ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280